RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 9, Number 12  


Ordinary Differential Equations
A certain critical case in the theory of stability of motion
Yu. N. Bibikov
2123
The differentiability of solutions with respect to the initial conditions
V. I. Blagodatskikh
2136
Systems with an invariant set
Yu. V. Malyshev
2141
The oscillatory nature of the solutions of a certain system of second order ordinary differential equations
S. N. Olekhnik
2146
The structure of the boundary of the characteristic set of a structurally stable three-dimensional dissipative system
S. Yu. Pilyugin
2152
Existence of a solution of a boundary value problem with a functional boundary condition
V. D. Ponomarev
2162
Asymptotic properties of the solutions of differential equations with linear principal terms
L. É. Reiziņš, S. È. Cheran
2166
The smoothness of Bellman's function for a linear optimal control problem
N. Satimov
2176
Disconjugacy and number of switchings in a linear time-optimal nonstationary system
E. L. Tonkov
2180

Partial Differential Equations
Difference schemes of first order accuracy for quasilinear hyperbolic systems
V. N. Abrashin, P. A. Vakulchik
2186
A certain method of reducing boundary value problems of mathematical physics to a mathematical programming problem
V. L. Rvachev, N. F. Ganzhela
2202
Uniqueness conditions for the generalized solution of the Cauchy problem for a certain class of quasilinear degenerate parabolic equations
A. S. Kalashnikov
2207
The solution of a certain class of boundary value problems with mixed boundary conditions by the method of determining states
B. M. Lisitsyn, È. M. Lisitsyn
2213
The application of a certain difference method to abstract hyperbolic equations
V. A. Rastrenin
2222

Integral Equations and Integral-Differential
Controllable integro-differential operators
Yu. K. Lando
2227
A linear functional-differential equation that is solved with respect to the derivative
V. P. Maksimov, L. F. Rakhmatullina
2231

Short Communications
Sufficient conditions for the oscillatory nature of the solutions of nonlinear finite difference equations
Ya. V. Bykov, E. I. Shevtsov
2241
Stability of a system that is described by differential equations and constraints of the type of equalities
I. V. Gaishun
2245
The structure of matrices of coefficients of linear spherically combined systems
O. A. Kastritsa
2248
Third order systems without critical movable singular points
I. A. Konoplyanik
2251
On the estimation of the solutions of a system of linear difference equations
V. P. Kuznetsov
2255
Asymptotic behavior of the solutions of quasihomogeneous differential systems
N. N. Ladis
2257
A certain application of parametric functions of matrices in the theory of linear systems
V. N. Laptinskii
2261
An overdetermined system of linear partial differential equations with constant coefficients
Kh. M. Malikov
2265
Systems of differential equations without movable critical singular points
V. I. Matatov
2267
The stabilization of linear controllable systems under constantly acting perturbations
A. M. Meilakhs
2270
Certain properties of homogeneous differential systems
M. G. Okhrimenko
2272
Integral estimates of the fractional derivatives of a harmonic function, and some of their applications
A. S. Fokht, V. A. Krasnov
2276
Properties of a certain class of degenerate elliptic systems of second order equations
R. M. Sharipova
2280
The minimal number of inputs of a controllable system
B. Sh. Shklyar
2284
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019